# SDR CA151130010

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 20,760 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: SL3813
- Condition: Sheared
- Location: Nr 4 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 CYLINDER ON THE RT ENGINE SHEARED 6 OF THE 8 STUDS IN FLIGHT.  ENGINE TIME SINCE O/H IS 1360 HRS.  A 500 HRS CYCLINDER BASE NUT TORQUE CHECK WAS CARRIED OUT 360 HRS AGO WITH NO LOOSE NUTS FOUND AND NO ADDITION TORQUE REQUIRED.
